Hamiltonian systems of Calogero-type, and two-dimensional Yang-Mills theory

A. Gorsky, N. Nekrasov

Research output: Contribution to journalArticlepeer-review

123 Citations (Scopus)


We obtain integral representations for the wave functions of Calogero-type systems, corresponding to the finite-dimensional Lie algebras, using exact evaluation of the path integral. We generalize these systems to the case of the Kac-Moody algebras and observe the connection of them with the two-dimensional Yang-Mills theory. We point out that the Calogero-Moser model and the models of Calogero-type like the Sutherland one can be obtained either classically by some reduction from two-dimensional Yang-Mills theory with appropriate sources or even at quantum level by taking some scaling limit. We investigate the large-k limit and observe a relation with the Generalized Kontsevich Model.

Original languageEnglish
Pages (from-to)213-238
Number of pages26
JournalNuclear Physics B
Issue number1-2
Publication statusPublished - 14 Feb 1994
Externally publishedYes


Dive into the research topics of 'Hamiltonian systems of Calogero-type, and two-dimensional Yang-Mills theory'. Together they form a unique fingerprint.

Cite this